Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Extremely bloated stomach, spells of diarrhea and constipation, headache, pain near belly button. Taken morning after pill. Cause?

Hi There about 3 weeks ago I took the morning after pill and had a what I though was a 7 day period. Now over the past 4 days Ive had an extremley bad bloated tummy, keep going to the toilet to have number 2, and one minute Im constipated and the next Ive got the runns. Ive also experienced headaches and been quite emotional crying on the odd occasion. Some times I feel as though Ive got a knot in my stomach and will also have the occasional shooting pain but nothing compared to bad period cramps . except these pains seem to be right behind my belly button??? I have felt sick a little and also reluctant to eat as I feel terrible and painfully bloated afterwards. Are these early pregnancy signs? Also as I took the morning after pill Im unsure as to when my next period is due so I dont know when I should take a test? Please help??
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  555
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,

I understand your concern. I will help you to the best of my knowledge.

The symptoms that you said are very vague. They do occur in the presence of the hormone Progesterone. However, it does not mean that you are pregnant, all the time.

I understand that you have taken a morning after pill 3 weeks ago, but I am sure you will remember your last menstrual period. Please calculate your approximate date of next expected periods based on this.

If you do not get your periods even after a week of the expected date, then the chances of you being pregnant increase. Then, you may do a home pregnancy test.

Hope this helps.

Regards,

Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor